# SDR IPXA2014012201520

- Difficulty date: January 10, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 88,173 hours, 15,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: AJC7372U57
- Condition: Cracked
- Location: Bs 2014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, SUPPORT CRACKED AT BS 2014.982 L2R.  R & R SUPPORT CHANNEL IAW SRM 51-35-01 AND SRM 51-33-01 PARA 10. MINOR.
